# SDR AALA202209013417

- Difficulty date: August 31, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777
- Aircraft serial: 29955
- Aircraft time: 91,759 hours, 11,213 cycles
- System (JASC): 4990 · APU Oil System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS OF ODOR ON DESCENT OF A MUSTY ODOR. DURING TROUBLESHOOTING, IT WAS DISCOVERED THAT APU WAS LEAKING OIL. REMOVED AND REPLACED APU. REFERENCE JOB CARD 72L00021001, BOTH LEFT AND RIGHT AIR CONDITIONING PACK SYSTEM COMPONENTS MUST BE REPLACED IF APU IS REPLACED DUE TO A SMOKE ODOR FUMES EVENT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
